Journal of Mathematical Analysis and Applications, ( ISI ), No (127), Year (2009-4) , Pages (717-724)

Title : ( Asymptotic aspect of the quadratic functional equation in multi-normed spaces )

Authors: Mohammad Sal Moslehian , Kazimier Nikodem , Dorian Poap ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

Abstract

We investigate the Hyers–Ulam stability of the quadratic functional equation for mappings from abelian groups into multi-normed spaces. We also study the stability on a restricted domain and present an asymptotic behavior of the quadratic equation in the framework of multi-normed spaces.

Keywords

, Hyers–Ulam stability, Multi-normed space, Quadratic functional equation, Asymptotic aspect
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1010321,
author = {Sal Moslehian, Mohammad and Kazimier Nikodem and Dorian Poap},
title = {Asymptotic aspect of the quadratic functional equation in multi-normed spaces},
journal = {Journal of Mathematical Analysis and Applications},
year = {2009},
number = {127},
month = {April},
issn = {0022-247X},
pages = {717--724},
numpages = {7},
keywords = {Hyers–Ulam stability; Multi-normed space; Quadratic functional equation; Asymptotic aspect},
}

[Download]

%0 Journal Article
%T Asymptotic aspect of the quadratic functional equation in multi-normed spaces
%A Sal Moslehian, Mohammad
%A Kazimier Nikodem
%A Dorian Poap
%J Journal of Mathematical Analysis and Applications
%@ 0022-247X
%D 2009

[Download]